Format

Send to

Choose Destination
J Investig Med High Impact Case Rep. 2018 Jul 6;6:2324709618786769. doi: 10.1177/2324709618786769. eCollection 2018 Jan-Dec.

Ifosfamide-Induced Metabolic Encephalopathy in 2 Patients With Cutaneous T-Cell Lymphoma Successfully Treated With Methylene Blue.

Author information

1
MedStar Washington Hospital Center, Washington, DC, USA.

Abstract

Ifosfamide, an alkylating agent used in cancer treatments, can cause neurotoxicity. The clinical presentation can range from mild symptoms such as acute confusion to non-convulsive seizures, severe irreversible coma, and death. The benefit of methylene blue use in treating ifosfamide-induced metabolic encephalopathy is not well established. In this article, we present 2 cases of ifosfamide-induced metabolic encephalopathy responsive to methylene blue treatment.

KEYWORDS:

aprepitant; ifosfamide-induced encephalopathy; metabolic encephalopathy; methylene blue; neurotoxicity

Conflict of interest statement

Declaration of Conflicting Interests: The author(s) declared no potential conflicts of interest with respect to the research, authorship, and/or publication of this article.

Supplemental Content

Full text links

Icon for Atypon Icon for PubMed Central
Loading ...
Support Center